Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Denjoy integrability of abstractly-valued functions


Author: T. J. Morrison
Journal: Proc. Amer. Math. Soc. 61 (1976), 385-386
MSC: Primary 28A45; Secondary 26A39, 46G10
DOI: https://doi.org/10.1090/S0002-9939-1976-0486403-4
MathSciNet review: 0486403
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present necessary and sufficient conditions on a Banach space $ X$ that the classes of strongly measurable $ X$-valued Denjoy-Pettis integrable and Denjoy-Gelfand integrable functions coincide.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 26A39, 46G10

Retrieve articles in all journals with MSC: 28A45, 26A39, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0486403-4
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society